# SDR CA140630029

- Difficulty date: June 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 21,298 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 7021450801
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF WEATHER RADAR FAILED.  ENROUTE AND DESTINATION WEATHER NOT SUITABLE FOR THE FLIGHT TO CONTINUE. ADVISED DISPATCH AND DIVERTED.  WEATHER RADAR RTA REPLACED AND TESTED IAW AMM 34-42-01 PB 401, NO FAULT.
